# SDR SIMA202511140001

- Difficulty date: November 10, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 17,116 hours, 11,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING PANEL AT ROW 9 HAS EMERGENCY LIGHT THAT FAILED TO LIGHT UP DURING OPS CHECK. FOUND EMERGENCY LIGHT AT ROW 9 INOPERATIVE. R & R EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01 OPS CHECKED GOOD
